# SDR DALA2022071504917

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 115,275 hours, 16,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:105, CORRECTIVE ACTION: FOUND & RE-INSTALLED EMER. EXIT SIGN COVER OPS CK OK (2320669)
